# SDR UALA2013061704198

- Difficulty date: June 16, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 41,043 hours, 16,801 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 351
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CIU 1 FAULT MESSAGE ON ECAM.  R & R NR 1 MLG CIU IAW AMM.  BITE CHECKED GOOD.
